| Catalog Number |
5407120950 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was evaluated in the field.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: flaked.1 event had problem identified during non-clinical procedure; there was no patient involvement.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 1 event for the failure: flaked.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99028.Supplemental rationale: corrected data: b5, h11.1 previously reported events were included in this follow-up record.Product return status.1 device was evaluated in the field.Evaluation findings (results/components).1 device: material and/or chemical problem identified / coating material product disposition.1 device: product disposition is not yet determined.